MathSciNet Relay Station
MathSciNet bibliographic data
MR1825911 (2002e:47022) 47B10 (47A10 47A99)
Drissi, Driss; Mbekhta, Mostafa Elements with generalized bounded conjugation orbits. Proc. Amer. Math. Soc. 129 (2001), no. 7, 2011–2016 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement